# SDR UALA2013042202766

- Difficulty date: April 20, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 63,454 hours, 23,958 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 268
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT TRANSFER VALVE OPEN DISPLAYED ON UPPER ECAM SCREEN.    LEFT AND RIGHT TRANSFER VALVES OPENED AS EXPECTED BUT WERE ACCOMPANIED BY ECAM MESSAGES.   LEFT TRANSFER VALVE OPEN DISPLAYED ON UPPER ECAM SCREEN.   REFUELING PANEL BATTERY POWER SWITCH MUST NOT BE SET TO THE ONE POSITION.
